Breast enlargement effect of Mirena

We have 1372 consumer reports for Mirena. Breast enlargement effect occurred in 1%.

Patients statistics on Breast enlargement side effect for Mirena

Female
Male

Average weight in Lbs
144.95
0

Average height in Ft
5′ 5″
0

Average age
51
0

Mirena Circle Diagram 10 consumers of 1372 reported about Breast enlargement

  1. Phyllis D. Urso says:
    4.0 rating

    Mirena for Breast span; Aggressiveness; Pain (acute); Hypermenorrhoea

    I’ve been using the Mirena 6 weeks ago because of excessive period bleeding. The onset was not so painful, but the three days after that were marked by abdominal pain and I had the feeling that I had a stone in the uterus. Since then, I have chronic bleeding as a medium-strong Mens (not the predicted spotting). Libido rather stronger, but with this bleeding it would not be better. Very aggressive, irritable, contentious. Breast slips: The cup size went from D to E within a few days, no bra fits anymore. Just putting on and taking off a bra is a pain. Touching is definitely not. I’ve had dizzy spells since then – but it can also be due to blood loss. A kind of permanent piercing in the abdomen, whether I’m walking, sitting or lying down. Like with a knitting needle from the inside. I had that from the beginning and unfortunately did not go away. I’ll let this thing go again. Strong period, however, is a walk! By the way: a friend of mine is after 5 years of Mirena already in depression, chronic fatigue syndrome and arthritis, all diseases that allegedly have no causes.

  2. Carrie E. Colunga says:
    3.0 rating

    until 4 months ago I was really satisfied. Then gradually symptoms: extreme breast tenderness, breast enlargement, itching all over. In the last 4 weeks on about 15 days violent migraine. Mostly at night tachycardia, tingling in the whole body, panic attacks with dread. This causes extreme sleep problems. Total tiredness during the day but also inner restlessness. Investigations with my family doctor and neurologist without findings. According to the statement, I am very healthy.

  3. Brett A. Baum says:
    4.0 rating

    Good morning I have had the Mirena spiral for two years. When she was put to me, I had endless pain. In the weeks after, I still felt the whole thing in the abdomen. Sometimes I even felt it when I just sat down. Then it went better. Well, for half a year I have more and more water in the tissue and I am also again (which was also the case with the last pill.) Then at the beginning with the discontinuation of the pill 8 Kg and now through the Mirena I have now I also have swollen feet in the evening but what bothers me the most are the swollen swollen breasts, even wearing a minimizer bra that supports the whole thing.The nipples are also very swollen and hurts, and I can not stand up in the evening In addition, the last exam again and again cysts were detected, which I had not before.had now decided to remove the Mirena again, but must also say that the gynecologist was not properly informed and also no brochure or the like has received, where you could inform about it!

  4. Nancy D. Pettaway says:
    4.0 rating

    NEVER AGAIN MIRENA !!! at least for me … After almost 1 year I would like to report about my experiences with the Mirena. In August 2006, I let her lie down. After initial pain (about 3 days), I was fine for some time. In the meantime I am without Mirena again. I do not want to advise anyone about Mirena. There are women who are very satisfied with the Mirena. But there also seems to be women who are not. My person included. Although the doctors claim that the Mirena can not be the reason for a variety of symptoms, I am quite different opinion. I think, no matter what dosage, it’s just an intervention in the hormone balance. And a foreign body to it. Not every organism reacts the same. And honestly, if the Mirena can do something positive, then why not negative? Here is my story. I am 45 years old and have no children. Actually, I never wanted to use a spiral again. At a young age, I once had the copper spiral, which I removed after 1 year due to severe abdominal pain. But after all my thoughts and information and advice from my gynecologist, I decided that the Mirena was the best solution for me and I would have had 5 years rest. As I said, I was fine for a while. My period continued as usual regularly between 27-31 days. However, only as spotting and unfortunately initially up to 11 days. Over time, however, this reduced to the absence of the period. I thought super … That’s why I paid no attention to the first symptoms. They came so gradually, at first still weak. Incidentally, I already knew her more or less from my years with pill and thought, ok that’s how it is … My first symptoms I got so in October 2006. Breast tenderness (I could regulate with Mastodynon reasonably) and occasionally a few pimples (with I otherwise had no problems at all). For the first time in November I had really howling attacks. That made me think. There was no apparent reason, however. I am a very happy and joyful person. A friend said that could be the first signs of menopause. Well, with 45 of course that would be possible. Well, over time, the breast tenderness became more and more extreme and even with Mastodynon no longer under control. Pimples on the back, neck, face, décolleté and upper arms tightened. There was also increased itching all over the body, tingling and numbness on the right thigh. Blurred vision. I also needed a body size more. Unfortunately, I also found that I had gained 4 kg by now. I found that strange, in such a short time and without any change in my eating, – sport, – and habits. In the middle of June it really started. I got extreme migraine attacks, nausea, dizziness, tingling in the whole body, rapid heartbeat, to the worst panic attacks with dread. For no apparent reason and mostly at night. I was completely checked through (blood counts, ECG, EEG, head ultrasound, MRI, blood pressure). Everything great. I should prepare myself that these would be the menopause … and that I should visit a psychotherapist. Also, my new gynecologist said that these are beginning menopause and had nothing to do with the Mirena. But you can not rule it out. Interestingly, I found that he was very quickly ready to remove the Mirena again. What he did then immediately. Incidentally, compared to the onset, no pain. Well, I tried it with high-dose valerian, Bach Flower Rescue and homeopathy (Coffea + Aconitum) … the extreme tachycardia at night was probably the worst … no improvement. Then only diazepam helped, although I am totally against such tranquilizers. But you can not sleep all night, nobody can afford it. After all, I also had to stay productive in my job. Well, I have read many reports from other women with similar symptoms in connection with the Mirena on the Internet. In addition, I am very busy with homeopathy, meta-medicine, alternative methods and more recently with hormones. In retrospect, I can say that I know most of the described symptoms in one form or another in a weaker form over the past 25 years. But I could live with it. Times when I did not take hormones were symptom free. But I have never associated this with the hormones throughout the years … especially since migraine and skin problems are also present in our family. And I have always relied completely on the statements of the doctors. They always certified me best health and that was probably psychosomatic or the PMS. On 26